# SDR DALA1311586708

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028119
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER FLANGE OF FRAME AT BS 1400 JUST BELOW STR 25L AFT CARGO.  ACCOMPLISHED ERA 513926-14, REV ORIGINAL.
